Dorota Kuziak
Dorota Kuziak
Dirección de correo verificada de uca.es
TítuloCitado porAño
On the metric dimension of corona product graphs
IG Yero, D Kuziak, JA Rodríguez-Velázquez
Computers & Mathematics with Applications 61 (9), 2793-2798, 2011
852011
On the strong metric dimension of corona product graphs and join graphs
D Kuziak, IG Yero, JA RodríGuez-VeláZquez
Discrete Applied Mathematics 161 (7-8), 1022-1027, 2013
442013
On the strong metric dimension of Cartesian and direct products of graphs
JA Rodríguez-Velázquez, IG Yero, D Kuziak, OR Oellermann
Discrete Mathematics 335, 8-19, 2014
232014
The partition dimension of strong product graphs and Cartesian product graphs
IG Yero, M Jakovac, D Kuziak, A Taranenko
Discrete Mathematics 331, 43-52, 2014
222014
The partition dimension of corona product graphs
JA Rodríguez-Velázquez, IG Yero, D Kuziak
arXiv preprint arXiv:1010.5144, 2010
192010
The metric dimension of strong product graphs
JA Rodriguez-Velazquez, D Kuziak, IG Yero, JM Sigarreta
arXiv preprint arXiv:1305.0363, 2013
182013
On the strong metric dimension of the strong products of graphs
D Kuziak, IG Yero, JA Rodríguez-Velázquez
Open Mathematics 13 (1), 2015
142015
Efficient open domination in graph products
D Kuziak, I Peterin, IG Yero
142014
Mixed metric dimension of graphs
A Kelenc, D Kuziak, A Taranenko, IG Yero
Applied Mathematics and Computation 314, 429-438, 2017
122017
Coloring, location and domination of corona graphs
IG Yero, D Kuziak, AR Aguilar
Aequationes mathematicae 86 (1-2), 1-21, 2013
122013
Closed formulae for the strong metric dimension of lexicographic product graphs
D Kuziak, IG Yero, JA Rodríguez-Velázquez
Discussiones Mathematicae Graph Theory 36 (4), 1051-1064, 2016
92016
Strong metric dimension of rooted product graphs
D Kuziak, IG Yero, JA Rodríguez-Velázquez
International Journal of Computer Mathematics 93 (8), 1265-1280, 2016
92016
Domination-related parameters in rooted product graphs
D Kuziak, M Lemańska, IG Yero
Bulletin of the Malaysian Mathematical Sciences Society 39 (1), 199-217, 2016
82016
Strong resolvability in product graphs
D Kuziak
1st URV Doctoral Workshop in Computer Science and Mathematics, 41-44, 2014
82014
Computing the metric dimension of a graph from primary subgraphs
D Kuziak, JA Rodríguez-Velázquez, IG Yero
Discussiones Mathematicae Graph Theory 37 (1), 273-293, 2017
62017
Computing the (𝑘-) monopoly Number of Direct Product of Graphs
D Kuziak, I Peterin, IG Yero
Filomat 29 (5), 1163-1171, 2015
52015
Closed formulae for the metric dimension of rooted product graphs
IG Yero, JA Rodrıguez-Velázquez, D Kuziak
arXiv preprint arXiv:1309.0641, 2013
52013
Open k-monopolies in graphs: complexity and related concepts
D Kuziak, I Peterin, IG Yero
arXiv preprint arXiv:1506.03779, 2015
42015
On the strong metric dimension of Cartesian sum graphs
D Kuziak, IG Yero, JA Rodríguez-Velázquez
Fundamenta Informaticae 141 (1), 57-69, 2015
42015
Strong resolving graphs: The realization and the characterization problems
D Kuziak, ML Puertas, JA Rodríguez-Velázquez, IG Yero
Discrete Applied Mathematics 236, 270-287, 2018
32018
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20